Awi Federgruen

“Recurrence Conditions in Denumerable State Markov Decision Processes”

Coauthor(s): A. Hordijk, H. C. Tijms.

Editors: Martin L. Puterman

Abstract:
This paper considers an undiscounted semi-Markov decision problem with denumerable state space and compact metric action spaces. Recurrence conditions on the transition probability matrices associated with the stationary policies are considered and relations between these conditions are established. Also it is shown that under each of these conditions the optimality equation for the average costs has a bounded solution.

Source: Dynamic Programming and Its Applications
Exact Citation:
Federgruen, Awi, A. Hordijk, and H. C. Tijms. "Recurrence Conditions in Denumerable State Markov Decision Processes." In Dynamic Programming and Its Applications, 3-22. Ed. Martin L. Puterman. New York: Academic Press, 1978.
Pages: 3-22
Place: New York
Date: 1978